# SDR TSAA9553204

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, PASSENGER CABIN FLOOR BEAM CORRODED AT BS 520, LBL 4, 16, 21.  REPAIRED PER ECO2641.  AIRCRAFT RETURNED TO SERVICE.  (M)
